MathSciNet Relay Station
MathSciNet bibliographic data
MR1202813 22D10
Bekka, Mohammed E. B.; Valette, Alain Kazhdan's property $({\rm T})$ and amenable representations. Math. Z. 212 (1993), no. 2, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement